Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

High blood pressure 120/78 or 118/80 - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2358 Questions
User :   I have fibroids, one is 10cm and there are 2 others 4cm also 2 at 2cm. I had a hormonal test that was FSH 90L, estradiol 17, and 40L
I was place on 12.5 HCTZ in January when I start to experience headache after eating 2 bags of lays potatoe chips in December 2010. They medicine makes me dizzy at times then I skip a day or two and my bp is 120/78 or 118/80. But I experience the headaches and I start taking meds again. What do you think the problem could be?
Doctor :   Hi
Doctor :   Pls. give me few secs to go through your query.
Doctor :   Ok.
Doctor :   I have gone through
Doctor :   May I ask you a few questions to help you better ?
Doctor :   May I know your age please ?
User :   yes
Doctor :   May I know your age please ?
User :   54
Doctor :   Since how many years have you been having high blood pressure or hypertension and have you been using medication for that ?
User :   since january 2011
Doctor :   Ok.It has been very recent.
User :   yes
Doctor :   Previous to this have used any anti-hypertensive medication ?
User :   no
Doctor :   Or were you diagnosed with it in january.
Doctor :   ?
User :   yes
Doctor :   Upset stomach, dizziness, or headache may occur as your body adjusts to the medication.
Doctor :   To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
Doctor :   This medication may cause a serious loss of body water (dehydration) and salt/minerals. Tell your doctor right away if any of these unlikely but serious side effects occur: muscle cramps/weakness, slow/fast/irregular heartbeat, unusual decreased urination, unusual dry mouth/thirst.
User :   My question is do you think the hb is from the large growth of fibroids?
Doctor :   No, Increase in Blood pressure is rarely caused due to fibroids, almost a zero and I have not seen any cases as such and research doesnt have any basis of this.
User :   at this late age what could be the underlying cause of hbp?
Doctor :   Age itself is a predisposing factor.
Doctor :   Apart from it may I know your height and weight ?
User :   meaning/
User :   5.5 170
Doctor :   As age progresses , risk of HTN increases.
Doctor :   You might be slightly obese for your age.
Doctor :   Your BMI stands at 28.5
Doctor :   It has to be 24.
User :   you don't actually know.
Doctor :   Your weight has to be somewhere around at 145 pounds.
User :   Another doctor without answers.
Doctor :   I shall help you out and give you an extra time to discuss free of cost.
Doctor :   Please click in 5 mins.
Doctor :   And we can discuss further
Doctor :   if you have any further queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor